A new approach to multivariate adaptive regression splines by using Tikhonov regularization and continuous optimization
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Rasa Karbauskaitė & Gintautas Dzemyda & Virginijus Marcinkevičius, 2010. "Dependence of locally linear embedding on the regularization parameter," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 18(2), pages 354-376, December.
- repec:eee:eneeco:v:70:y:2018:i:c:p:357-381 is not listed on IDEAS
More about this item
KeywordsRegression; Statistical learning; MARS; Clustering; Curvature; Penalty methods; Classification; Continuous optimization; Conic quadratic programming; Well-structured convex problems; Interior point methods; 41A15; 47N10; 65F22; 62G08; 90C51;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:18:y:2010:i:2:p:377-395. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .